Advanced search

Buffers with stochastic output interruptions

Herwig Bruneel (UGent)
(1983) ELECTRONICS LETTERS. 19(18). p.735-737
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Bruneel, Herwig. 1983. “Buffers with Stochastic Output Interruptions.” Electronics Letters 19 (18): 735–737.
APA
Bruneel, H. (1983). Buffers with stochastic output interruptions. ELECTRONICS LETTERS, 19(18), 735–737.
Vancouver
1.
Bruneel H. Buffers with stochastic output interruptions. ELECTRONICS LETTERS. 1983;19(18):735–7.
MLA
Bruneel, Herwig. “Buffers with Stochastic Output Interruptions.” ELECTRONICS LETTERS 19.18 (1983): 735–737. Print.
@article{207877,
  author       = {Bruneel, Herwig},
  issn         = {0013-5194},
  journal      = {ELECTRONICS LETTERS},
  language     = {eng},
  number       = {18},
  pages        = {735--737},
  title        = {Buffers with stochastic output interruptions},
  url          = {http://dx.doi.org/10.1049/el:19830501},
  volume       = {19},
  year         = {1983},
}

Altmetric
View in Altmetric